# SDR IPXA2018110735771

- Difficulty date: October 13, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, INBD THRUST REVERSER EXHAUST COWL UPPER AFT END, EXTERNAL SKIN WAS CRACKED AT A RIVET HOLE.  REPAIRED IAW EA 011-7830-01-A7519-IR, AND EO MD11-7830-70490-A.
